Alert archive / Colorado / Freeze Warnings in 2015
Freeze Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 23, 2015, 1:52 PM MDT for 5 counties in Colorado. It took effect at Oct 24, 2015, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2015, 1:52 PM MDT (19:52 UTC)
- In effect from
- Oct 24, 2015, 3:00 AM MDT
- Expired
- Oct 24, 2015, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WWUS75 KPUB 231952 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 152 PM MDT FRI OCT 23 2015 COZ069>071-240400- /O.NEW.KPUB.FZ.W.0004.151024T0900Z-151024T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 152 PM MDT FRI OCT 23 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...MINIMUM TEMPERATURES FALLING INTO THE UPPER 20S TO THE LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL SECTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-085-089-095-096-240400- /O.CON.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 152 PM MDT FRI OCT 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY. * TEMPERATURE...LOW TEMPERATURES TONIGHT ARE EXPECTED TO DROP INTO THE LOWER TO THE MID 30S...WITH AREAS OF FROST EXPECTED OVERNIGHT. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
403 WWUS75 KPUB 240352 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 952 PM MDT FRI OCT 23 2015 COZ069>071-241200- /O.CON.KPUB.FZ.W.0004.151024T0900Z-151024T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 952 PM MDT FRI OCT 23 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...MINIMUM TEMPERATURES FALLING INTO THE UPPER 20S TO THE LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL SECTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-085-089-095-096-241200- /O.CON.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 952 PM MDT FRI OCT 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY. * TEMPERATURE...LOW TEMPERATURES TONIGHT ARE EXPECTED TO DROP INTO THE LOW TO THE MID 30S...WITH AREAS OF FROST EXPECTED OVERNIGHT. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
966 WWUS75 KPUB 240955 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 355 AM MDT SAT OCT 24 2015 COZ069>071-241800- /O.NEW.KPUB.FZ.A.0003.151025T0900Z-151025T1500Z/ /O.CON.KPUB.FZ.W.0004.000000T0000Z-151024T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 355 AM MDT SAT OCT 24 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES IN THE UPPER 20S TO THE LOWER 30S WILL BE POSSIBLE TODAY AND AGAIN SUNDAY MORNING. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL SECTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-085-089-095-096-241500- /O.CON.KPUB.FR.Y.0004.000000T0000Z-151024T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 355 AM MDT SAT OCT 24 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY. * TEMPERATURE...TEMPERATURES THIS MORNING ARE EXPECTED TO DROP INTO THE LOW TO THE MID 30S...WITH AREAS OF FROST EXPECTED EARLY THIS MORNING. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 23, 11:39 AM MDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 23, 11:39 AM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT FRI OCT 23 2015 .UPDATE... ISSUED AT 741 AM MDT FRI OCT 23 2015 UPDATED TO END THE FREEZE WARNING FOR THE SAN LUIS VALLEY...AS CLOUDS HAVE KEPT LOWS GENERALLY ABOVE FREEZING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 341 AM MDT FRI OCT 23 2015 CURRENT WATER VAPOR IMAGERY AND UPPER AIR DATA INDICATING MODERATE WEST TO NORTHWEST FLOW ALOFT ACROSS THE REGION WITH THE OLD UPPER LOW CONTINUING LIFT OUT ACROSS THE NORTHERN HIGH PLAINS AS ANOTHER EMBEDDED SHORT WAVE IS DIGGING DOWN THE BACK SIDE OF THE SYSTEM ACROSS THE GREAT BASIN AT THIS TIME. REGIONAL RADARS INDICATING SOME PRECIPITATION ACROSS NORTHERN AND WESTERN PORTIONS OF THE STATE...WITH SOME ECHOES SPREADING INTO THE CENTRAL AND SOUTHWEST WEST MOUNTAINS AT THIS TIME. SATELLITE DATA INDICATING CLOUDS SPREADING SOUTH AND EAST ACROSS THE STATE AT THIS TIME...WITH THE INCREASING CLOUDS KEEPING TEMPS FROM FALLING TOO FAR ACROSS THE SAN LUIS...THOUGH ALS HAS RECENTLY DROPPED BELOW FREEZING AS OF 3AM. NO BIG CHANCES IN THE FORECAST WITH SECONDARY SHORT WAVE CONTINUING TO DIG ACROSS THE ROCKIES THROUGH THE LATE AFTERNOON AND CONTINUES INTO CENTRAL HIGH PLAINS THROUGH EARLY SATURDAY. THE WILL BRING A BACK DOOR COLD FRONT ACROSS THE EASTERN PLAINS THROUGH THE MORNING...WITH BREEZY NORTHERLY WINDS IN ITS WAKE ALLOWING FOR TEMPERATURES TO WARM TO NEAR SEASONAL LEVELS EARLY FRIDAY AFTERNOON BEFORE COOLING THROUGH THE LATE AFTERNOON. INCREASING UVV AND MOISTURE ASSOCIATED WITH THE PASSING SHORT WAVE BRINGS ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS TO AREAS OVER AND NEAR THE HIGHER TERRAIN LATE THIS MORNING THROUGH THE LATE EVENING. BEST COVERAGE THROUGH THE AFTERNOON REMAINS OVER AND NEAR THE HIGHER TERRAIN OF THE CONTDVD...WITH SHOWERS SPREADING EAST ACROSS THE EASTERN MOUNTAINS AND IMMEDIATE ADJACENT PLAINS LATE FRIDAY AFTERNOON AND AND EVENING. SNOW LEVELS LOOK TO BE AROUND 10000 FT THROUGH THE AFTERNOON WITH SNOW LEVELS POSSIBLY DOWN BETWEEN 7000 AND 8000 FEET FRIDAY EVENING...AS H7 TEMPS FALL TO BETWEEN 0C AND -2C OVERNIGHT. QUICK MOVEMENT OF THE SYSTEM TO LIMIT SNOW ACCUMULATIONS THOUGH CANT RULE OUT A QUICK 1 TO 4 INCHES ACROSS THE HIGHEST TERRAIN BY FRIDAY NIGHT. COOL AIR ALOFT AND CLEARING SKIES FROM NORTHWEST TO SOUTH EAST WITH DEVELOPING SUBSIDENCE BEHIND THE THE SYSTEM WILL ALLOW FOR TEMPERATURES TO FALL OVERNIGHT...AND WILL LIKELY SEE AREAS OF FROST ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...AS OVERNIGHT LOWS FALL INTO THE LOWER TO MID 30S. COULD SEE AREAS OF FROST OR SUB FREEZING TEMPERATURES ACROSS THE SAN LUIS VALLEY AS WELL...THOUGH WILL SEE HOW THE FREEZE WARNING PLAYS OUT BEFORE ADDING THEM IN THE FROST ADVISORY FOR TONIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 341 AM MDT FRI OCT 23 2015 UPPER TROUGH WILL DRIFT SLOWLY EASTWARD ACROSS TX SAT/SUN...WHILE LOW AMPLITUDE UPPER RIDGE BUILDS ACROSS THE ROCKIES. SHOULD BE A FINE FALL WEEKEND ACROSS ALL OF SOUTHERN COLORADO UNDER THE RIDGE...WITH TEMPERATURES REBOUNDING BACK TO ABOVE AVERAGE BOTH SAT/SUN UNDER MOSTLY CLEAR SKIES. NEXT UPPER TROUGH MOVES ONSHORE ACROSS THE WEST COAST LATE SUNDAY...WITH DEEPENING LEE SURFACE TROUGH LIKELY INCREASING WINDS OVER THE FAR EASTERN PLAINS FROM LATE SUN AFTERNOON INTO MON. UPPER TROUGH DROPS INTO THE GREAT BASIN MON...THEN PUSHES THROUGH COLORADO MON NIGHT INTO TUE. SHOULD SEE SHOWERS INCREASE ALONG THE CONTINENTAL DIVIDE MON...THEN SPREAD ACROSS REMAINING MOUNTAINS AND HIGH VALLEYS MON NIGHT INTO TUE AS BEST UPWARD MOTION MOVES ACROSS. PRECIP CHANCES OVER THE EASTERN MOUNTAINS AND PLAINS LOOK FAIRLY LOW WITH THIS SYSTEM...AS TROUGH REMAINS PROGRESSIVE AND LOW/MID LEVEL FLOW MAINTAIN A WLY COMPONENT THROUGH PERIOD. MAX TEMPS BOTH MON AND TUE LOOK FAIRLY MILD...ESPECIALLY EASTERN PLAINS AS COOLER AIR WON'T ARRIVE UNTIL LATE TUE. BOTH 00Z ECMWF AND 00Z GFS DROP A SECONDARY UPPER TROUGH INTO THE NORTHERN PLAINS LATE TUE INTO WED...WITH EURO FARTHER WEST AND SLIGHTLY DEEPER WITH THE SYSTEM BY EARLY WED MORNING. MAIN IMPACT OF THIS TROUGH WILL BE TO PUSH A FAIRLY STRONG COLD FRONT SOUTH THROUGH THE REGION LATE TUE NIGHT...WITH COOLER TEMPS AREA-WIDE ON WED. SUPPOSE WE COULD SEE A FEW SHOWERS TUE NIGHT/WED MORNING AS COLD FRONT AND TROUGH PUSH THROUGH...THOUGH PRECIP LOOKS TO BE SCATTERED AND LIGHT AT BEST AS MOST FORCING WILL REMAIN NORTHEAST OF THE AREA. COULD FINALLY SEE SOME BELOW FREEZING TEMPS ACROSS THE PLAINS IN THE WAKE OF THE COLD FRONT THU MORNING...ESPECIALLY IF COLDER MEX AND EC MOS ARE TO BE BELIEVED. MODELS DIVERGE BY THE END OF THE WEEK...WITH GFS BRINGING NEXT TROUGH THROUGH THE ROCKIES WHILE EURO DIGS ENERGY WELL SOUTH INTO NORTHERN MEXICO. FORECAST FOLLOWS THE GFS AT THIS POINT AND HAS SOME LOW POPS LATE THU INTO FRI ACROSS MUCH OF THE AREA...THOUGH CONFIDENCE IN ANY PARTICULAR SOLUTION IS STILL RATHER LOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1139 AM MDT FRI OCT 23 2015 GENERALLY VFR CONDITIONS ARE ANTICIPATED AT THE KALS...KCOS AND KPUB TAF SITES INTO SATURDAY...ALTHOUGH PASSING DISTURBANCE WILL HAVE THE CAPABILITY OF PRODUCING PERIODS OF MVFR CONDITIONS AT TIMES FROM THIS EVENING INTO TONIGHT...ESPECIALLY NEAR KCOS(DUE TO SHOWERS) AND TO A LESSER DEGREE AT KALS...ALTHOUGH CONFIDENCE LEVELS NOT HIGH ENOUGH TO MENTION IN TERMINALS AT THIS TIME. && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 9 AM MDT SATURDAY FOR COZ084-085-089- 095-096. &&
Hazardous weather outlook, Oct 23, 6:19 AM MDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 619 AM MDT FRI OCT 23 2015 COZ058>089-093>099-241230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 619 AM MDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW ACCUMULATIONS OF 1 TO 4 INCHES WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN THIS AFTERNOON AND EVENING...AS A WEAK WEATHER SYSTEM MOVES QUICKLY ACROSS THE STATE. THE HIGHEST SNOW TOTALS ARE EXPECTED TO BE ACROSS THE EASTERN MOUNTAINS...GENERALLY AT AND ABOVE 10000 FEET IN ELEVATION. COOL AIR ALOFT AND CLEARING SKIES BEHIND THE PASSING WEATHER SYSTEM WILL ALLOW FOR TEMPERATURES TO FALL INTO THE 30S ACROSS EASTERN COLORADO...WITH AREAS OF FROST EXPECTED OVERNIGHT ACROSS PORTIONS OF EL PASO...CROWLEY AND KIOWA COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE MOUNTAINS MONDAY NIGHT THROUGH TUESDAY NIGHT...MAINLY AT ELEVATIONS ABOVE 9000 FEET ALONG THE CONTINENTAL DIVIDE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE...MAINLY ABOVE 10000 FEET. 23/10
In the hours before
Local storm report, Oct 23, 1:14 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
114 PM MDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
10/23/2015 M12.0 INCH CHAFFEE CO TRAINED SPOTTER
STORM TOTAL.
&&
PPLocal storm report, Oct 23, 1:23 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
123 PM MDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
10/23/2015 M12.0 INCH CHAFFEE CO TRAINED SPOTTER
48 HR SKI AREA TOTAL
&&
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 4:25 AM MDT | Frost Advisory | PUB | Crowley, El Paso, Kiowa | 29 hr |
Nearby
Freeze Warnings in Colorado, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.